# SDR ASOA2014022109991

- Difficulty date: January 24, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,943 hours, 22,691 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG LEAD PROTECTION SHEATHS ARE TORN AND MISSING IN SEVERAL PLACES.  WRAPPED WIRES WITH PROTECTIVE TAPE IAW REO 670-24-21-001.  NO DEFECTS NOTED AT THIS TIME.  MAJOR REPAIR.
